Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 613683, 9 pages
http://dx.doi.org/10.1155/2015/613683
Review Article

The Ellipsoidal Vortex: A Novel Approach to Geophysical Turbulence

ISMAR-CNR, Arsenale-Tesa 104, Castello 2737/F, 30122 Venice, Italy

Received 8 October 2014; Accepted 14 January 2015

Academic Editor: Touvia Miloh

Copyright © 2015 William J. McKiver. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

William J. McKiver, “The Ellipsoidal Vortex: A Novel Approach to Geophysical Turbulence,” Advances in Mathematical Physics, vol. 2015, Article ID 613683, 9 pages, 2015. https://doi.org/10.1155/2015/613683.